# SDR DALA2021020400678

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 68,882 hours, 25,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EMERGENCY SEAT LIGHTS AT ROW 18 ARE INOPERATIVE. CORRECTIVE ACTION: MAINTENANCE REPLACED MOUNTED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL (LP 7505036)
